Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bruised after falling, painful lump, gets discolored and painful while playing, swelling goes away

i got this really bad bruise after taking hard falls on my side numerous times playing volleyball. it is on the side of my knee . It went away after about a week but left a large painful lump. It has been about a month and a half. Now everytime i play volleyball and take a small, painless, fall, it swells up and gets really discolored and painful. it becomes difficult to run because it puts pressure on my knee. The swelling and lump will go down after i stay off of it for a while. but as soon as i bump my knee even a little bit , it get huge again
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
hi dear
i think your swelling is because of ligaments injury.
i suggest you to go for hot and cold therapy
apply hot and cold packs to the area alternatively for 20 mins,it will help
take care
Answered: Tue, 8 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor